# SDR USAA2012061400018

- Difficulty date: June 5, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 3,357 hours, 19,795 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING SPOILER HINGE PIN BETWEEN WS 3059 TO WS 3758, RIB 6 TO RIB 7.  REPLACED LEFT WING SPOILER HINGE PIN BETWEEN WS 3059 TO WS 3758, RIB 6 TO RIB 7 IAWA319 AMM 57-64-41.
